- According to McLaughlin, some of the following may be symptoms of being high on OxyContin: Having a feeling of lethargy, weakness, or disconnection
- A diminished appetite
- Slurred or jumbled speech
- Itchiness that is not linked to any recognized condition affecting the skin
Will 5mg of oxycodone make you high?
- Even if you’ve never used a narcotic pain medicine or have only done so very occasionally, it’s possible that as little as 5 milligrams of oxycodone might make you feel ″high.″ Because most individuals find it to be an excessively pleasurable experience, there is a high risk of developing an addiction to it.
- On the other hand, some people have unpleasant side effects including nausea, itching, and constipation.
What are the side effects of oxycodone?
Oxycodone is also capable of causing a number of major adverse effects that are connected to the central nervous system. These consequences include the following: 1 misunderstanding 2 having a hard time breathing 3 people who passed out 4 irregular or regular heartbeat 5 phantasms or visions 6 took deeper, slower breaths. 7 seizures
What does OxyContin feel like for the first time?
- When a person first tries OxyContin, they will most likely have a more positive reaction to the medicine than they will any other time they take the medication.
- The act of attempting to achieve the same level of euphoria that one experienced for the first time is usually referred to as ″chasing the high.″ The vast majority of people who have tried getting high claim that they have never felt as amazing as they did the very first time.
What happens if you take too much OxyContin?
People who use OxyContin in excessive dosages or in a manner that is contrary to the instructions on their prescription have reported feeling euphoric or a general sense of well-being as a result of their use of the drug. OxyContin pills must be swallowed unbroken and should under never circumstances be crushed, opened, or damaged.